# SDR RAIA00705047

- Difficulty date: May 24, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 17,409 hours, 16,732 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5587 - STL - EMERGENCY LIGHT FLOOR PROXIMITY LIGHT INOP.  MAINTENANCE REPAIRED BROKEN WIRE TO CONNECTOR, OPS CHECK GOOD AT THIS TIME.
